Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Waxing arms and left a burning sensation, red patches and peeling of skin. How can the red patches be treated?

Hello doctor, I have been waxing my arms for close to 6 years now. But during my recent waxing session done by a amateur, my skin was left with a burning sensation. The following day, I found red patches on my arm with a very thin layer of skin peeling. Hoping the redness will go away as it always does after a wax, I paid no heed to it. However, it seems that those red patches have developed into brown patches instead. How do I remedy this? Please help.
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dermatologist 's  Response
Dec 2013
After reading your history I can make out that you have used the hot wax which caused burn over the affected area. You can apply a calamine lotion with cortisone cream over the affected area. You can take benadryl for itching part. You may need oral steroid along with topical steroid cream to completely cure the problem. Use a good sunscreen 2-3 times over the affected area.
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor